# SDR IPXA09555696

- Difficulty date: April 14, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RIGHT I/B MAIN FLAP LWR T/E IS CHAFED 64 INCHES FROM O/B END.  REPAIRED AREA PER SRM 51-70-10-2R3.
